# SDR AALA201708259019

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 50,999 hours, 29,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Missing
- Location: Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R2 DOOR ASSIST BOTTLE INSPECTION WINDOW IN DOOR TRIM IS MISSING. INSTALLED THE DOOR ASSIST BOTTLE INSPECTION WINDOW AS REQUIRED IAW AMM.
